Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY   2008 , Volume 34 , Number 1; Page(s) 59 To 71.
 
Paper: 

DERIVATIONS INTO N-TH DUALS OF IDEALS OF BANACH ALGEBRAS

 
 
Author(s):  ESHAGHI GORJI M.*, MEMAR BASHI R.
 
* 
 
Abstract: 

We introduce two notions of amenability for a Banach algebra A. Let n ÎN and I be a closed two-sided ideal in A. A is n − I−weakly amenable if the first cohomology group of A with coefficients in the n-th dual space I(n) is zero; i.e., H1(A, I(n)) = {0}. Further, A is n-ideally amenable if A is n−I−weakly amenable for every closed two-sided ideal I in A. We find some relationships of n − I− weak and m − J− weak amenabilities for some different m and n or for different closed ideals I and J of A.

 
Keyword(s): DERIVATION, ARENS PRODUCTS, IDEALLY AMENABLE
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 96
 
Latest on Blog
Enter SID Blog